MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DSX200H11C
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging visualization of particles in the air path.The patient reports seeing the particles in 2023 but could not recall the month.The particles were seen in the pipe and hose.The patient reports cleaning the device with warm soap and water every 3-4 weeks.The patient no longer uses the device and will return it shortly.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging visualization of particles in the air path.The patient reports seeing the particles in 2023 but could not recall the month.The particles were seen in the pipe and hose.The patient reports cleaning the device with warm soap and water every 3-4 weeks.The patient no longer uses the device and will return it shortly.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.This report is being submitted due to previous report stating a follow up report will be submitted when the manufacturer's investigation is complete.No device has been returned.No further evaluation is possible at this time.Attempts to have the device returned for evaluation is possible at this time.Attempts to have the device returned for evaluation and investigation were unsuccessful.A final report is being submitted.If new information becomes available that changes the outcome of the investigation and associated medical device reporting a follow up/supplemental report will be completed.

Brand Name
DREAMSTATION
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key20295152
Report Number2518422-2024-100952
Device Sequence Number8012530
Product Code BZD
UDI-Device Identifier00606959025561
UDI-Public(01)00606959025561
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDSX200H11C
Device Catalogue NumberDSX200H11C
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2024
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown